Alert archive / Oregon / Wind Advisories in 2012

Wind Advisory 15, NWS Pendleton, OR

March 19, 20124 counties in Oregon

NWS Pendleton, OR issued this wind advisory at Mar 19, 2012, 3:24 PM PDT for 4 counties in Oregon. It took effect at Mar 20, 2012, 12:00 AM PDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Mar 19, 2012, 3:24 PM PDT (22:24 UTC)
In effect from
Mar 20, 2012, 12:00 AM PDT
Expired
Mar 20, 2012, 11:00 AM PDT
In force
11 hr
Issued by
NWS Pendleton, OR

Counties Deschutes County, OR, Jefferson County, OR, Union County, OR, Wasco County, OR

The radar

The Pendleton radar (KPDT), 160 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 12:00Z, 10.4 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 12:00Z on 2012-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 12:00Z on 2012-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 169 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
907 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
169 m²/s²
0-3 km storm-relative helicity
349 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

691 
WWUS76 KPDT 192224
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
324 PM PDT MON MAR 19 2012

...VERY WINDY CONDITIONS FOR PARTS OF INTERIOR OREGON AND
WASHINGTON TONIGHT AND TUESDAY...

.A TIGHT SURFACE PRESSURE GRADIENT AND STRONG WINDS ALOFT WILL
RESULT IN VERY WINDY CONDITIONS FOR PARTS OF THE REGION TONIGHT AND
TUESDAY.

ORZ509-200630-
/O.NEW.KPDT.WI.Y.0015.120320T0700Z-120321T0000Z/
EAST SLOPES OF THE OREGON CASCADES-
INCLUDING THE CITIES OF...BEND...LA PINE...SUNRIVER
324 PM PDT MON MAR 19 2012

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM PDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM PDT
TUESDAY. 

* TIMING: WINDS WILL INCREASE TOWARD MIDNIGHT AND CONTINUE THROUGH
  TUESDAY...BEFORE DIMINISHING TUESDAY EVENING. 

* WINDS: SOUTH TO SOUTHWEST WINDS OF 20 TO 35 MPH ARE EXPECTED
  WITH GUSTS TO 50 MPH. 

* IMPACTS: WINDS MAY DOWN SMALL TREE LIMBS...AND CAUSE LOOSE
  OBJECTS TO BECOME AIRBORNE. DRIVING MAY BE DIFFICULT...
  ESPECIALLY WHERE CROSS WINDS ARE EXPERIENCED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$

ORZ049-200630-
/O.NEW.KPDT.WI.Y.0015.120320T0700Z-120320T1800Z/
GRANDE RONDE VALLEY-
324 PM PDT MON MAR 19 2012

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM PDT
TUESDAY FOR LADD AND PYLES CANYONS...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY FOR LADD AND PYLES CANYONS...WHICH IS IN EFFECT FROM
MIDNIGHT TONIGHT TO 11 AM PDT TUESDAY. 

* TIMING: WINDS WILL INCREASE TOWARD MIDNIGHT THEN BECOME VERY
  WINDY THROUGH LATE MORNING TUESDAY BEFORE DIMINISHING TUESDAY
  AFTERNOON. 

* WINDS: SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE
  ANTICIPATED. 

* IMPACTS: WINDS MAY DOWN SMALL TREE LIMBS...AND CAUSE LOOSE
  OBJECTS TO BECOME AIRBORNE. DRIVING MAY BE DIFFICULT...
  ESPECIALLY WHERE CROSS WINDS ARE EXPERIENCED. PEOPLE DRIVING
  ALONG INTERSTATE 84 SHOULD EXERCISE EXTREME CAUTION...AND EXPECT
  SUDDEN CHANGES IN WIND SPEED.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
4 follow-up statements
811 
WWUS76 KPDT 200529
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
1029 PM PDT MON MAR 19 2012

...VERY WINDY CONDITIONS FOR PARTS OF INTERIOR OREGON AND
WASHINGTON TONIGHT AND TUESDAY...

.A TIGHT SURFACE PRESSURE GRADIENT AND STRONG WINDS ALOFT WILL
RESULT IN VERY WINDY CONDITIONS FOR PARTS OF THE REGION TONIGHT
AND TUESDAY.

ORZ509-201300-
/O.CON.KPDT.WI.Y.0015.120320T0700Z-120321T0000Z/
EAST SLOPES OF THE OREGON CASCADES-
INCLUDING THE CITIES OF...BEND...LA PINE...SUNRIVER
1029 PM PDT MON MAR 19 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY. 

* TIMING: WINDS WILL INCREASE TOWARD MIDNIGHT AND CONTINUE 
  THROUGH TUESDAY...BEFORE DIMINISHING TUESDAY EVENING. 

* WINDS: SOUTH TO SOUTHWEST WINDS OF 20 TO 35 MPH ARE EXPECTED 
  WITH GUSTS TO 50 MPH.

* IMPACTS: WINDS MAY DOWN SMALL TREE LIMBS...AND CAUSE LOOSE 
  OBJECTS TO BECOME AIRBORNE. DRIVING MAY BE DIFFICULT... 
  ESPECIALLY WHERE CROSS WINDS ARE EXPERIENCED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$

ORZ049-201300-
/O.CON.KPDT.WI.Y.0015.120320T0700Z-120320T1800Z/
GRANDE RONDE VALLEY-
1029 PM PDT MON MAR 19 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY FOR
LADD AND PYLES CANYONS...

A WIND ADVISORY FOR LADD AND PYLES CANYONS REMAINS IN EFFECT
UNTIL 11 AM PDT TUESDAY. 

* TIMING: WINDS WILL INCREASE TOWARD MIDNIGHT THEN BECOME VERY 
  WINDY THROUGH LATE MORNING TUESDAY BEFORE DIMINISHING TUESDAY 
  AFTERNOON. 

* WINDS: SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE 
  ANTICIPATED.

* IMPACTS: WINDS MAY DOWN SMALL TREE LIMBS...AND CAUSE LOOSE 
  OBJECTS TO BECOME AIRBORNE. DRIVING MAY BE DIFFICULT... 
  ESPECIALLY WHERE CROSS WINDS ARE EXPERIENCED. PEOPLE DRIVING 
  ALONG INTERSTATE 84 SHOULD EXERCISE EXTREME CAUTION...AND 
  EXPECT SUDDEN CHANGES IN WIND SPEED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
678 
WWUS76 KPDT 201059
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
359 AM PDT TUE MAR 20 2012

...VERY WINDY CONDITIONS FOR PARTS OF INTERIOR OREGON AND
WASHINGTON TODAY...

.A TIGHT SURFACE PRESSURE GRADIENT AND STRONG WINDS ALOFT WILL
RESULT IN VERY WINDY CONDITIONS FOR PARTS OF THE REGION TODAY.

ORZ509-201800-
/O.CON.KPDT.WI.Y.0015.000000T0000Z-120321T0000Z/
EAST SLOPES OF THE OREGON CASCADES-
INCLUDING THE CITIES OF...BEND...LA PINE...SUNRIVER
359 AM PDT TUE MAR 20 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. 

* TIMING: WINDS WILL INCREASE AND CONTINUE THROUGH TODAY...BEFORE
  DIMINISHING BY THIS EVENING.

* WINDS: SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH ARE EXPECTED
  WITH GUSTS TO 50 MPH.

* IMPACTS: WINDS MAY DOWN SMALL TREE LIMBS...AND CAUSE LOOSE 
  OBJECTS TO BECOME AIRBORNE. DRIVING MAY BE DIFFICULT... 
  ESPECIALLY WHERE CROSS WINDS ARE EXPERIENCED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$

ORZ049-201800-
/O.CON.KPDT.WI.Y.0015.000000T0000Z-120320T1800Z/
GRANDE RONDE VALLEY-
359 AM PDT TUE MAR 20 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING
FOR LADD AND PYLES CANYONS...

A WIND ADVISORY FOR LADD AND PYLES CANYONS REMAINS IN EFFECT
UNTIL 11 AM PDT THIS MORNING. 

* TIMING: WINDS WILL INCREASE AND BECOME VERY WINDY THROUGH LATE
  THIS MORNING BEFORE DIMINISHING THIS AFTERNOON.

* WINDS: SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE 
  ANTICIPATED.

* IMPACTS: WINDS MAY DOWN SMALL TREE LIMBS...AND CAUSE LOOSE 
  OBJECTS TO BECOME AIRBORNE. DRIVING MAY BE DIFFICULT... 
  ESPECIALLY WHERE CROSS WINDS ARE EXPERIENCED. PEOPLE DRIVING 
  ALONG INTERSTATE 84 SHOULD EXERCISE EXTREME CAUTION...AND 
  EXPECT SUDDEN CHANGES IN WIND SPEED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
707 
WWUS76 KPDT 201449
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
749 AM PDT TUE MAR 20 2012

...VERY WINDY CONDITIONS FOR PARTS OF INTERIOR OREGON AND
WASHINGTON TODAY...

.A TIGHT SURFACE PRESSURE GRADIENT AND STRONG WINDS ALOFT WILL
RESULT IN VERY WINDY CONDITIONS FOR PARTS OF THE REGION TODAY.

ORZ509-201600-
/O.CAN.KPDT.WI.Y.0015.000000T0000Z-120321T0000Z/
EAST SLOPES OF THE OREGON CASCADES-
INCLUDING THE CITIES OF...BEND...LA PINE...SUNRIVER
749 AM PDT TUE MAR 20 2012

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE DIMINISHED BELOW ADVISORY LEVELS BUT STILL EXPECT
SOUTHWEST WINDS OF 15 TO 30 MPH TODAY WITH HIGHER GUSTS AT TIMES. 

$$

ORZ049-201800-
/O.CON.KPDT.WI.Y.0015.000000T0000Z-120320T1800Z/
GRANDE RONDE VALLEY-
749 AM PDT TUE MAR 20 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING
FOR LADD AND PYLES CANYONS...

A WIND ADVISORY FOR LADD AND PYLES CANYONS REMAINS IN EFFECT
UNTIL 11 AM PDT THIS MORNING. 

* TIMING: VERY WINDY CONDITIONS ARE EXPECTED THROUGH THIS MORNING
  BEFORE DIMINISHING THIS AFTERNOON.

* WINDS: SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE 
  ANTICIPATED.

* IMPACTS: WINDS MAY DOWN SMALL TREE LIMBS...AND CAUSE LOOSE 
  OBJECTS TO BECOME AIRBORNE. DRIVING MAY BE DIFFICULT... 
  ESPECIALLY WHERE CROSS WINDS ARE EXPERIENCED. PEOPLE DRIVING 
  ALONG INTERSTATE 84 SHOULD EXERCISE EXTREME CAUTION...AND 
  EXPECT SUDDEN CHANGES IN WIND SPEED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
832 
WWUS76 KPDT 201748
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
1048 AM PDT TUE MAR 20 2012

ORZ049-201900-
/O.EXP.KPDT.WI.Y.0015.000000T0000Z-120320T1800Z/
GRANDE RONDE VALLEY-
1048 AM PDT TUE MAR 20 2012

...WIND ADVISORY WILL EXPIRE AT 11 AM PDT THIS MORNING FOR LADD
AND PYLES CANYONS...

THE WIND ADVISORY FOR LADD AND PYLES CANYONS WILL EXPIRE AT 11 AM
PDT THIS MORNING. 

SOUTH WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE STILL EXPECTED
THROUGH THE AFTERNOON BUT THE THREAT FOR MUCH STRONGER WINDS HAS
DIMINISHED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Mar 19, 3:00 PM PDT, 24 minutes earlier.

Area forecast discussion, Mar 19, 3:00 PM PDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
300 PM PDT MON MAR 19 2012

.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT...A STRONG AND MOIST
WARM FRONT WILL MOVE THROUGH THE REGION TONIGHT THROUGH TUESDAY.
THIS SYSTEM WILL CAUSE SNOW LEVELS TO RISE SOME DURING THE NEXT 24
HOURS, THEN THE LEVELS WILL REMAIN STEADY AT THOSE HEIGHTS TUESDAY
NIGHT. THE EXCEPTION WILL BE OVER OUR SOUTH CENTRAL WASHINGTON ZONES
WHERE THE LEVELS WILL LOWER TUESDAY NIGHT. THE MAIN PRECIP SHIELD
WILL MOVE ACROSS THE REGION FROM AROUND MIDNIGHT THROUGH TUESDAY
MORNING. MOUNTAIN LOCATIONS WILL SEE SNOW, WHILE LOWER ELEVATIONS
AREAS WILL SEE RAIN OR SNOW CHANGING TO RAIN. UPSLOPE EAST FLOW
AHEAD OF THE WARM FRONT WILL ENHANCE PRECIP INTO THE WASHINGTON
CASCADE EAST SLOPES AND THE KITTITAS VALLEY AND EXPECT ADVISORY
LEVEL SNOWS THERE LATE TONIGHT INTO TUESDAY MORNING. SNOW LEVELS
ALONG THE OREGON CASCADE EAST SLOPES MAY RISE QUICK ENOUGH TO LIMIT
SNOW ACCUMULATIONS THERE, BUT THIS AREA WILL HAVE TO BE WATCHED THIS
EVENING FOR CHANGES. ACCUMULATING SNOWS OVER THE BLUE MOUNTAINS,
WALLOWA COUNTY AND THE GRANDE RONDE VALLEY WILL BEGIN TOWARDS
DAYBREAK TUESDAY. THE GRANDE RONDE VALLEY AND WALLOWA COUNTY WILL BE
WIND TUESDAY AND BLOWING SNOW IS EXPECTED. WINDS IN THE SOUTH END OF
THE GRANDE RONDE VALLEY WILL REACH ADVISORY LEVELS. SNOW AMOUNTS IN
THE NORTHERN BLUE MOUNTAINS WILL REACH UPWARDS OF 10 OR MORE INCHES
ABOVE 5000 FEET TUESDAY THROUGH TUESDAY NIGHT DUE TO UPSLOPE SNOWS
PERSISTING BEHIND THE WARM FRONT. THE SOUTHERN BLUE MOUNTAINS WILL
NOT SEE MUCH OF THIS UPSLOPE AFFECT SNOW TUESDAY NIGHT. WINDS ALONG
THE EAST SLOPES OF THE OREGON CASCADES WILL BE WINDY WITH THE
POTENTIAL FOR STRONG GUSTS UP TO 50 MPH. 90

.LONG TERM...WEDNESDAY THROUGH SATURDAY.  FLOW WILL BE SHIFTING
SOUTHWEST ACROSS THE REGION WITH A RIDGE BUILDING IN AHEAD OF NEXT
LOW THAT IS FORECAST TO MOVE INTO GULF OF ALASKA.  THIS LOW IS
FORECAST TO REMAIN OFFSHORE THROUGH THE MIDDLE PART OF THE FORECAST
PERIOD. THIS WILL ALLOW A MORE SOUTHERLY FLOW TO SET UP WITH THE LOW
OUT NEAR 130W.  THERE CONTINUES TO BE SOME CHANCE OF SHOWERS AS
SEVERAL WEAK PIECES OF ENERGY RIDE NORTH ALONG THE BACKSIDE OF THE
RIDGE WITH THE BEST CHANCES OVER THE MOUNTAINS. TEMPERATURES WILL
REMAIN SLIGHTLY BELOW NORMAL. 93

SUNDAY AND MONDAY. MODELS TAKE THE OFFSHORE UPPER LOW AND MOVE IT
ACROSS THE REGION SUNDAY INTO MONDAY. THIS WILL KEEP SKIES MOSTLY
CLOUDY WITH PERIODS OF RAIN AND MOUNTAIN SNOW. HIGH TEMPERATURES
SHOULD BE A LITTLE BELOW WHAT GUIDANCE IS SUGGESTING AS THEY ARE
SHADING TOWARD CLIMO AND THIS PATTERN OF A COLD UPPER LEVEL SYSTEM
OVER THE AREA WOULD NOT SUPPORT THAT. 94

&&

.AVIATION...00Z TAFS...A WARM FRONT WILL BE MOVING THROUGH THE
REGION WITH RAIN MOVING INTO THE AREA AFTER 20/06Z WHICH COULD DROP
CONDITIONS TO MVFR/IFR. THE LOWER CEILINGS AND WINDS WILL SPREAD
ACROSS REGION TO KPDT...KALW AND KPSC BY 09Z WITH THE MVFR DUE TO
CEILINGS LASTING THROUGH 20Z TUESDAY.  WINDS WILL INCREASE TO 10-20
KTS AREAWIDE THIS AFTERNOON AND AFTER BRIEFING DECREASING TONIGHT
THEY WILL BE INCREASING TO 20 TO 25 KTS AFTER 18Z ON TUESDAY. 93

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  35  54  38  54 /  60  80  50  60
ALW  39  54  41  52 /  50  80  60  70
PSC  40  58  40  51 /  60  60  40  60
YKM  31  54  32  48 /  80  40  30  60
HRI  37  58  38  53 /  60  60  40  60
ELN  30  50  32  48 /  80  50  40  60
RDM  33  53  34  58 /  80  70  40  40
LGD  33  47  37  55 /  50  80  50  50
GCD  30  50  34  56 /  70  80  50  20
DLS  35  54  38  50 /  80  50  40  60

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...WINTER STORM WARNING FROM 5 AM TUESDAY TO 5 AM PDT WEDNESDAY
     ABOVE 4000 FEET FOR THE ORZ502.

     WINTER WEATHER ADVISORY FROM 5 AM TUESDAY TO 5 AM PDT WEDNESDAY
     ABOVE 4000 FEET FOR THE ORZ503.

     WINTER WEATHER ADVISORY FROM 5 AM TO 11 AM PDT TUESDAY ORZ049.

     WIND ADVISORY FROM MIDNIGHT TONIGHT TO 11 AM PDT TUESDAY FOR
     LADD AND PYLES CANYONS IN THE ORZ049.

     WIND ADVISORY FROM MIDNIGHT TONIGHT TO 5 PM PDT TUESDAY ORZ509.

     WINTER WEATHER ADVISORY FROM 5 AM TO 5 PM PDT TUESDAY ABOVE 3500
     FEET FOR THE ORZ050.

WA...WINTER WEATHER ADVISORY FROM 8 PM THIS EVENING TO 8 PM PDT
     TUESDAY ABOVE 2000 FEET FOR THE WAZ520.

     WINTER STORM WARNING FROM 5 AM TUESDAY TO 5 AM PDT WEDNESDAY
     ABOVE 4000 FEET FOR THE WAZ030.

     WINTER WEATHER ADVISORY FROM 11 PM THIS EVENING TO 11 AM PDT
     TUESDAY WAZ026.

&&

THREAT INDEX
TUESDAY : RED
WEDNESDAY : GREEN
THURSDAY : GREEN

GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

90/93/94/93
Hazardous weather outlook, Mar 19, 5:35 AM PDT, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
535 AM PDT MON MAR 19 2012

ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
201215-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
535 AM PDT MON MAR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

AN UPPER LEVEL TROUGH WILL MOVE INTO IDAHO THIS MORNING. A FEW SNOW
SHOWERS MAY LINGER IN THE MOUNTAINS. TONIGHT ANOTHER FRONTAL SYSTEM
WILL APPROACH THE COAST. LIGHT SNOW WILL BEGIN IN THE CASCADES AFTER
MIDNIGHT. ACCUMULATIONS UP TO 4 INCHES ARE POSSIBLE NEAR THE CASCADE
CREST.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

A SERIES OF WEAK FRONTS WILL KEEP A CHANCE OR VALLEY RAIN AND
MOUNTAIN OVER EASTERN WASHINGTON AND OREGON THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.

The office that day

Everything else NWS Pendleton, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 3:12 PM PDTWinter Storm WarningPDTDeschutes, Jefferson, Umatilla, Union, Wallowa, Wasco66 hr
Mar 19, 3:12 PM PDTWinter Weather AdvisoryPDTDeschutes, Gilliam, Grant, Jefferson, Morrow, Umatilla and 4 more66 hr

Nearby

Wind Advisories in Oregon, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.